# SDR DL72L990318

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT OVERWING EXIT CUTOUT FRAME FS 784, REPAIR FOR DISCREPANT FASTENER HOLES.  WHILE ACCOMPLISHING INSPECTIONS OF THE LT OVERWING EXIT CUTOUT FRAME AT FS 784, SEVERAL FASTENER HOLES WERE FOUND OVERSIZED DAMAGED.  THE MODIFICATION PER BAC S/B 727-53-0197 WAS INSTALLED WITH FASTENER DEVIATIONS TO CLEAR UP THE      DAMAGE.  THE REPAIR WAS DOCUMENTED PER ER/A 366646-14AD, REV A.
